# SDR 2007UALA01595

- Difficulty date: May 19, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 19,205 hours, 7,516 cycles
- Engine: Iae V2522A5
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VERY LIGHT LATERAL AIRFRAME VIBRATION IN CLMB AND CRUISE.  GOES AWAY WITH AILERON INPUT.  SAMC TEXT:  FLT CREW REPORTED NO VIBRATION IN DESCENT.
